Skip to Content

I am on Tramadol and have had excruciating pain for 9 days now... Christmas cooking, etc. did me in?

Responses (2)

Delila 9 Jan 2013

Hi, what form of Tramadol are you taking, what strength & how regularly?
What is it you actually want to get help with? Advice about Tramadol, or other medications?

AquariusAnneCA 9 Jan 2013

Hi Delila,

I was on Tramadol #50mg, every 4 to 6 hours or as needed. I am extremely sensitive to medications and do not do well with them as far as stomach problems since i have GERD pretty bad. I found that the tylenol in 2 pills at a time helped me much better along with time and rest. I am now doing so much better so this morning I am trying 1 tylenol instead of the 2 and that was 2 a day and now 1 a day. I hope for the PT to help me plus I have an Ortho doctor's appointment on Jan. 17th. My knee prosthesis may be compressing a nerve which in turn could be my problem per the Physician's Assistant I visited when my problem first occured. My left foot goes numb halfway from the front to midsection since the knee surgery 2 years ago so this needs to be addressed as it could be causing the nerve compression in my back. Will let you know more when I see my doctor.
AquariusAnneCA

AquariusAnneCA 9 Jan 2013

Sorry I did not fully answer your question... my question was mainly about the medication for this type of pain. Tramadol was not helpful.
AquariusAnneCA

Delila 9 Jan 2013

Hi, if it helps you can take the 50mg capsules (immediate release) with Paracetamol. It might help deal with the pain more effectively. I used to do that and it helped me with my back pain. Sorry to hear you are suffering so much, your leg doesn't sound good. Yes, please let me know how you get on?

balbanese 9 Jan 2013

Call your Dr. Do not increase the dose on your own. May be time for a change in meds or lifestyle or, only you & your Dr. can know for certain. Hope this helps.

Drugs.com free discount card

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions

Is taking tramadol dangerous while on subs?

Posted 22 Apr 2011 2 answers

Tramadol hallucinations?

Posted 7 Sep 2013 3 answers

Tramadol side effects?

Posted 28 Feb 2016 3 answers